# SDR 2000UALA00128

- Difficulty date: March 11, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7458U
- Make and model: Boeing 727222
- Aircraft serial: 21912
- Aircraft time: 58,361 hours, 33,437 cycles
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PRESSURIZATION SYSTEM WENT TO MAXIMUM DELTA P IN AUTO AND STANDBY.  AIRCRAFT MANUAL IS BEING TO CONTROL AND DIVERTED TO ORD.  *S/D*  AUTOMATIC AND STANDBY FUNCTIONS OF PRESSURE CONTROLLER FAILED.  REPLACED PRESSURE CONTROLLER.
